MathSciNet Relay Station
MathSciNet bibliographic data
MR2073089 37N99 (90B18)
Chen, Liang; Wang, Xiao Fan; Han, Zheng Zhi Controlling bifurcation and chaos in Internet congestion control model. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 5, 1863–1876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement